MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-6530
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
During routine post-operative follow up, four weeks post-operatively, the surgeon identified a separated screw in the pedicle screw construct via radiograph.The pedicle screw and construct were left in place as the surgeon reported the patient is asymptomatic.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key10906766
Report Number3004638600-2020-00005
Device Sequence Number16676085
Product Code NKB
UDI-Device Identifier10840642132984
UDI-Public10840642132984
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-6530
Device Catalogue Number11-6530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1